[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 8, Issue 4 (Vol. 8,No. 4, 2022) ::
2022, 8(4): 198-214 Back to browse issues page
Weak Convergence of Mann Iterative Algorithm for two Nonexpansive mappings
Sirous Moradi1, Najmeh Mohitazar2
1- Lorestan University , sirousmoradi@gmail.com
2- Arak University
Abstract:   (153 Views)
The mann fixed point algorithm play an importmant role in the approximation of fixed points of nonexpansive operators. In this paper, by considering new conditions, we prove the weak convergence of mann fixed point algorithm, for finding a common fixed point of two nonexpansive mappings in real Hilbert spaces. This results extend the privious results given by Kanzow and Shehu. Finally, we give an application of our results, by using the John von Neumann's method. 
Keywords: Weak convergence, nonexpansive mapping, Hilbert space, mann fixed point algorithm.
Full-Text [PDF 1951 kb]   (66 Downloads)    
Type of Study: S | Subject: alg
Received: 2020/10/8 | Revised: 2023/01/21 | Accepted: 2021/05/1 | Published: 2022/12/31 | ePublished: 2022/12/31
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Moradi S, Mohitazar N. Weak Convergence of Mann Iterative Algorithm for two Nonexpansive mappings. Journal title 2022; 8 (4) :198-214
URL: http://mmr.khu.ac.ir/article-1-3136-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 8, Issue 4 (Vol. 8,No. 4, 2022) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 33 queries by YEKTAWEB 4553